Random Operators and Stochastic Equations
Editor-in-Chief: Girko, Vyacheslav
Managing Editor: Molchanov, S.
Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre
SCImago Journal Rank (SJR) 2015: 0.398
Source Normalized Impact per Paper (SNIP) 2015: 0.949
Impact per Publication (IPP) 2015: 0.408
Mathematical Citation Quotient (MCQ) 2015: 0.22
On the law of the solution to a stochastic heat equation with fractional noise in time
1Carnegie Mellon University, Department of Mathematical Sciences, Pittsburgh, PA 15213, USA
2Laboratoire Paul Painlevé, Université de Lille 1, F-59655 Villeneuve d'Ascq, France
Funding Source: ANR
Award identifier / Grant number: “Masterie” BLAN 012103
Citation Information: Random Operators and Stochastic Equations. Volume 23, Issue 3, Pages 179–186, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/rose-2014-0038, August 2015
- Published Online:
We study the law of the solution to the stochastic heat equation with additive Gaussian noise which behaves as the fractional Brownian motion in time and is white in space. We prove a decomposition of the solution in terms of the bifractional Brownian motion. Our result is an extension of a result by Swanson.